# SDR UIEA2024021000077

- Difficulty date: February 18, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 89,833 hours, 20,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Broken
- Location: Bs 544 Rbl 33.1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO, STA 544 BTW 33.15 RBL CEILING BEAM SUPPORT BROKEN( PART WAS REPAIRED PER BOEING REF CMA -TLS 24-0118-03B. NO FURTHER DEFECTS NOTED. )
